一类具有扩散的互惠共食系统的存在性和全局吸引性  被引量:1

Existence and Global Attractivity in a Two-cooperation-predator One-prey System with Diffusion

在线阅读下载全文

作  者:黑力军[1] 

机构地区:[1]天津大学数学系,天津300072

出  处:《应用数学》2005年第4期594-602,共9页Mathematica Applicata

基  金:国家自然科学基金资助项目(10071048);南开大学-天津大学刘徽应用数学中心资助项目(H10126);天津大学青年教师基金资助项目(5110109)

摘  要:本文研究了两个互惠的捕食种群,其一具有饱和作用项,捕食同一食饵种群的反应扩散系统,通过构造上下解及单调序列,得到了该系统各类解的某些性质,其包括正静态解的存在性与全局吸引性,平凡解和半平凡解的稳定性与不稳定性等.This paper is concerned with a reaction-diffusion system that models the situation in which two cooperative predators with a saturating interaction term for one species feed on a same prey. Through suitable construction of upper and lower solutions and monotone sequences,some properties of the various solutions for this system are obtained. These include the existence and global attractivity of the positive steady-state solutions, stability and instability of the trivial and semitrivial solutions,and so on.

关 键 词:上下解方法 正平衡态 稳定性 渐近性 吸引子 

分 类 号:O175.26[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象